Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted norm inequalities for Bochner-Riesz spherical summation multipliers


Author: Kenneth F. Andersen
Journal: Proc. Amer. Math. Soc. 103 (1988), 165-171
MSC: Primary 42B15; Secondary 42B20, 44A15
DOI: https://doi.org/10.1090/S0002-9939-1988-0938663-9
MathSciNet review: 938663
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions to be satisfied by nonnegative weight functions $ \omega \left( {\left\vert x \right\vert} \right)$ are given in order that the Bochner-Riesz spherical summation multiplier operators restricted to radial functions of $ {R^n}$ be bounded on $ {L^p}\left( {{R^n};\omega \left( {\left\vert x \right\vert} \right)dx} \right)$. For a certain class of weights these conditions are also necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15, 42B20, 44A15

Retrieve articles in all journals with MSC: 42B15, 42B20, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938663-9
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society